Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

I am facing Problem in my digestion, please give me a solution

I am 19 year old, I am face problem in my digest, I was show many doctor but my problem was not solved when I eat medicine all right But when stop medicine then start before like acidity problem.Any time I not feel hungry and also I control my eat time table. some time drinking water make acidity. please give me a solution that make me relief.
Asked On : Mon, 29 Nov 2010
Answers:  1 Views:  237
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
The problem is not explained properly here. What I can see in your history is acidity getting better with medicines, loss of appetite.

I the problem is GERD- Gastro Esophageal Reflux Disease, there, you need to change your eating habits.Eat bland diet, no spicy diet, eat small portions for 3-5 times, eat minimum 1 hours before going to bed, use pillow, loose wight. Simultaneously use Pantop/Pepsid.

Dr. JAgdish
Answered: Mon, 29 Nov 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor